Alert archive / New Mexico / Flash Flood Warnings in 2012
Flash Flood Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2012, 5:59 PM MDT for Rio Arriba County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2012, 5:59 PM MDT (23:59 UTC)
- Expired
- Jul 21, 2012, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Rio Arriba County, NM
The radar
The Albuquerque radar (KABX), 121 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 7:00 PM MDT | FLASH FLOOD | 1 Sw Abiquiu, NM | COUNTY ROAD 162 OFF HIGHWAY 84 CLOSER TO ABIQUIU PARTIALLY WASHED AWAY. THE CULVERT WAS TOO LITTLE FOR THE AMOUNT OF RAIN SO IT OVERFLOWED THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 12.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1969 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005
WGUS55 KABQ 212359
FFWABQ
NMC039-220245-
/O.NEW.KABQ.FF.W.0012.120721T2359Z-120722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT SAT JUL 21 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 845 PM MDT
* AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS NEAR CANONES...
ABIQUIU AND THE SOUTH SHORE OF ABIQUIU RESERVOIR. THE STORMS
PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY.
CANONES CREEK AND POLVADERA CREEK WILL BE IMPACTED BY FLASH
FLOODING FROM ABOUT 5 MILES SOUTH OF CANONES TO ABIQUIU
RESERVOIR. ARROYO DE FRIJOLES WILL ALSO BE IMPACTED. ROADWAYS
IMPACTED WILL INCLUDE COUNTY ROADS THROUGHOUT CANONES...
COUNTY ROAD 162 ALONG THE RIO CHAMA FROM ABIQUIU RESERVOIR
TO THE TOWN OF ABIQUIU...AND COUNTY ROAD 96 ALONG THE SOUTH
AND SOUTHWEST SHORES OF ABIQUIU RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
&&
LAT...LON 3624 10656 3627 10653 3628 10649 3625 10643
3622 10637 3623 10625 3613 10615 3609 10621
3606 10635 3606 10645 3609 10656
$$3 follow-up statements
935
WGUS75 KABQ 220036
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT SAT JUL 21 2012
NMC039-220245-
/O.CON.KABQ.FF.W.0012.000000T0000Z-120722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIO ARRIBA-
636 PM MDT SAT JUL 21 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH
CENTRAL RIO ARRIBA COUNTY...
AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING LIGHT TO MODERATE RAIN NEAR CANONES
AND BARRANCA...OR ABOUT 20 MILES NORTH OF LOS ALAMOS. ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA THROUGH 730 PM.
LOCATIONS IMPACTED INCLUDE...
CANONES...
BARRANCA...
THE SOUTH SHORE OF ABIQUIU RESERVOIR...
THE TOWN OF ABIQUIU...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3624 10656 3627 10653 3628 10649 3625 10643
3622 10637 3623 10625 3613 10615 3609 10621
3607 10629 3606 10635 3606 10645 3609 10656
$$509
WGUS75 KABQ 220202
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
802 PM MDT SAT JUL 21 2012
NMC039-220245-
/O.CON.KABQ.FF.W.0012.000000T0000Z-120722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIO ARRIBA-
802 PM MDT SAT JUL 21 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH
CENTRAL RIO ARRIBA COUNTY...
AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE ISOLATED SHOWERS AND THUNDERSTORMS PRODUCING LIGHT TO
MODERATE RAIN FROM YOUNGSVILLE TO ABIQUIU. RADAR ESTIMATED NEARLY
2 INCHES OF RAIN FELL EARLIER IN THE EVENING FROM THUNDERSTORMS IN
THIS AREA...MAKING FLASH FLOODING LIKELY NEAR CANONES...BARRANCA
AND THE SOUTH SHORE OF ABIQUIU RESERVOIR. DANGEROUS WATER LEVELS IN
SMALL STREAMS...ARROYOS AND LOW WATER CROSSINGS WILL GRADUALLY
RECEDE THROUGH MID EVENING. SOME ROADWAYS MAY HAVE BEEN WASHED OUT.
LOCATIONS IMPACTED INCLUDE...
CANONES AND BARRANCA...
ABIQUIU AND THE SOUTH SHORE OF ABIQUIU RESERVOIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3624 10656 3627 10653 3628 10649 3625 10643
3622 10637 3623 10625 3613 10615 3609 10621
3607 10629 3606 10635 3606 10645 3609 10656
$$600
WGUS75 KABQ 220244
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
844 PM MDT SAT JUL 21 2012
NMC039-220252-
/O.EXP.KABQ.FF.W.0012.000000T0000Z-120722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIO ARRIBA-
844 PM MDT SAT JUL 21 2012
...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT FOR SOUTH CENTRAL
RIO ARRIBA COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAS
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3624 10656 3627 10653 3628 10649 3625 10643
3622 10637 3623 10625 3613 10615 3609 10621
3607 10629 3606 10635 3606 10645 3609 10656
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 5:35 PM MDT, 24 minutes earlier.
Area forecast discussion, Jul 21, 5:35 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 PM MDT SAT JUL 21 2012 .AVIATION... 00Z TAF CYCLE CONVECTION STILL ONGOING. TERMINAL SITES MOST LIKELY TO BE IMPACTED BY TS WOULD BE FMN AND PERHAPS A LESSER EXTENT ROW. DECIDED TO CARRY VCSH MOST TERMINAL SITES FOR THE NEXT FEW HOURS AS THE SUN IS STILL OUT. ALSO CARRYING TEMPO SHOWERS WITH OUTFLOW WIND IMPACTS AT SOME OF THE SITES THAT I FEEL HAVE A BETTER SHOT OF GETTING HIT. BY MID TO LATE EVENING...MOST OF THE ACTION SHOULD HAVE WANED SOME. WILL HAVE TO WATCH THE SOUTHEAST PLAINS DEVELOPMENT AS LOW LVL MOISTURE IS JUICY THERE. OUTFLOW BOUNDARIES BUMPING AROUND COULD KEEP CONVECTION GOING THERE LONGER THAN MODELS ANTICIPATE. LOOKING FOR ANOTHER ROUND FORMING OVER THE HIGHER TERRAIN SUNDAY AFTERNOON AND GENERALLY MOVING TOWARDS THE NORTH/NORTHEAST BASED ON THE POSITION OF THE UPPER HIGH AND ANTICIPATED STEERING FLOWS. THUS HAVE STUCK IN SOME VCSH AT SOME OF THE SPOTS THAT ARE MOST LIKELY TO BE IMPACTED BASED ON ANTICIPATED DVLP OVER THE MTNS. AS WE GET CLOSER...TEMPOS CAN BE USED ETC. 50 && .PREV DISCUSSION...303 PM MDT SAT JUL 21 2012... SUBTLE CHANGES CONTINUES TO BE THE NAME OF THE GAME FOR THE NEXT SEVEN DAYS. CURRENTLY...MUCH MORE ACTIVITY ONGOING THAN AT THIS TIME YESTERDAY. CU POPPED EARLIER...OWING TO INCREASED INSTABILITY AND PERHAPS A WEAK RIPPLE MOVING IN FROM THE EAST AROUND THE UPPER HIGH. NOT TOO MUCH HAS BEEN SIGNIFICANT THUS FAR AS STEERING FLOW HAS KEPT STORMS MOVING AT A DECENT CLIP. MEANWHILE...THERE ARE A FEW FEATURES TO TAKE NOTE OF. WATER VAPOR IMAGERY IS SHOWING A DISTURBANCE RACING NORTHWARD OUT OF MEXICO AND IS CURRENTLY NEAR THE BOOTHEEL. THIS FEATURE SHOULD CONTINUE NORTH OR NORTHWEST TONIGHT AND MAY RESULT IN INCREASED ACTIVITY ACROSS THE WESTERN PORTION OF THE STATE TOMORROW. THE OTHER FEATURE TO NOTE IS WHAT WILL BE OUR NEXT EASTERLY WAVE TAKING SHAPE IN THE GULF OF MEXICO. SO...AS PREVIOUSLY STATED...THE WEST MAY BE SLIGHTLY MORE ACTIVE TOMORROW...BUT OTHERWISE...SHOULD BE SIMILAR TO TODAY...THOUGH PROBABLY WILL NOT BE AS ACTIVE QUITE AS EARLY. CURRENTLY NOT ANTICIPATING INSTABILITY TO BE QUITE AS STRONG AS THIS MORNINGS SOUNDING REVEALED. AS WE GET INTO EARLY NEXT WEEK IT APPEARS THAT THE HIGH WILL SPLIT WITH THE MAIN CENTER MOVING TOWARD THE GULF STATES. THIS COULD BE DUE TO THE EASTERLY WAVE AND/OR A WEAK DISTURBANCE IN THE WESTERLIES OVER COLORADO. NONETHELESS...IT WILL LEAVE A WEAKNESS OVER NEW MEXICO. HEIGHT DIFFERENCES ARE VERY SUBTLE...SO THERE IS A LOT OF ROOM FOR THIS FORECAST TO CHANGE. HOWEVER...AT THIS TIME...WITH THE WEAKNESS OVERHEAD...AN UPTICK IN CONVECTIVE COVERAGE SEEMS LIKELY...ESPECIALLY ACROSS THE WESTERN TWO THIRDS OF THE AREA...AS MONSOONAL MOISTURE IS ABLE TO MOVE NORTHWARD. AT THIS TIME...TUESDAY LOOKS TO BE THE MOST ACTIVE DAY IN TERMS OF WIDESPREAD CONVECTION. LATER IN THE WEEK...THE WEAKNESS/LOW MAY MIGRATE OVER SOUTHERN PORTIONS OF THE STATE AS THE WESTERN SPLIT OF THE UPPER HIGH STRENGTHENS/REBUILDS OVER UTAH AND COLORADO. THIS WOULD PUT THE BEST CHANCES OF ADDITIONAL PRECIP SOUTH OF I-40...BUT AGAIN...LOTS OF POTENTIAL FOR THIS TO CHANGE. STAY TUNED. 34 .FIRE WEATHER... UPPER LEVEL HIGH PRESSURE REMAINS CENTERED IN EASTERN COLORADO TO SOUTHWEST NEBRASKA WITH SOUNDINGS AT KABQ AND KAMA STILL DEPICTING A DEEP EASTERLY FLOW. THIS PATTERN WAS PREVIOUSLY USHERING IN DRY AIR TO EASTERN AND CENTRAL ZONES...BUT WATER VAPOR IMAGERY NOW INDICATE THAT SOME MID LEVEL MOISTURE HAS WORKED ITS WAY ACROSS TX INTO NM. MORNING SOUNDINGS ALSO MORE UNSTABLE THAN RECENT DAYS. SHOWERS AND STORMS FIRING MUCH QUICKER AND MORE WIDESPREAD TODAY COMPARED TO THE PAST TWO DAYS. WESTERN AND NORTHERN HIGHER TERRAIN REMAINS THE FAVORED AREA FOR WETTING RAIN INTO TONIGHT...BUT ISOLATED STORMS WILL DEVELOP ELSEWHERE EXCEPT THE FAR NORTHEAST. FAIR TO GOOD RH RECOVERY TONIGHT. MODEST MOISTURE INCREASES CONTINUE SUNDAY AND MONDAY AS THE UPPER HIGH BROADENS AND NUDGES TO THE EAST. GFS...CANADIAN AND ECMWF STILL LIMIT MOST OF THE WETTING RAIN TO THE WEST AND NORTH WHILE THE NAM PRODUCES MORE QPF OVER CENTRAL AND EAST CENTRAL AREAS SUNDAY AND MONDAY. GIVEN TODAYS ACTIVITY OVER CENTRAL AREAS AND DEVELOPMENT NOW IN ROOSEVELT COUNTY WE HAVE HEDGED MORE TOWARD THE NAM. OVERNIGHT RH RECOVERIES WILL IMPROVE A LITTLE DURING THIS PERIOD. EXTENDED MODELS DEPICT A CHANGE IN THE LARGE SCALE PATTERN STARTING TUESDAY...WITH EXPECTED MINOR DISAGREEMENT IN SOLUTIONS. THE UPPER HIGH SHIFTS TO THE EAST BECOMING CENTERED SOMEWHERE NEAR THE GULF STATES AND A BETTER DEFINED MONSOON PLUME SETS UP FROM CENTRAL MEXICO TO WESTERN OR CENTRAL NEW MEXICO. CURRENT GRIDS HAVE AN INCREASE IN POPS CENTRAL AND EAST TUESDAY THROUGH THE END OF THE WEEK...INDICATIVE OF A TRANSITION TO MORE OF A TRADITIONAL MONSOON BURST PATTERN FOR NEW MEXICO. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 21, 6:00 AM MDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT JUL 21 2012 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SPOTTY SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN...MOST OCCURRING IN THE AFTERNOON AND EVENING...WILL BE MOST LIKELY ACROSS WESTERN NEW MEXICO FROM THE GILA REGION NORTH INTO WESTERN CIBOLA COUNTY THOUGH A FEW WILL BE FAIRLY LIKELY ALSO OVER THE NORTHERN MOUNTAINS. THE GREATEST POTENTIAL FOR SOME LOCALIZED HIGH FLOWS IN...OR EVEN FLASH FLOODING OF...SMALL STREAMS...ARROYOS AND WASHES STILL SHOULD BE IN THE VICINITY OF THE WHITEWATER BALDY SCAR. HOWEVER THE RISK AGAIN APPEARS TO BE VERY LOCALIZED. AS USUAL STRONG GUSTY WINDS...LIGHTNING STRIKES...VERY HEAVY RAIN AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS RATHER LOW. HOWEVER...SPOTTY SHOWERS AND THUNDERSTORMS WITH LOCALIZED HEAVY RAIN WILL REMAIN PRIMARILY IN THE VICINITY OF THE NORTHERN...WEST CENTRAL AND SOUTHWEST MOUNTAINS THROUGH MONDAY...THOUGH MONDAY MAY BRING AT LEAST A SMALL INCREASE IN COVERAGE ACROSS CENTRAL NEW MEXICO. THROUGH THIS PERIOD EXPECT AN ONGOING POTENTIAL FOR HIGH FLOWS OR LOCALIZED FLASH FLOODING IN AND BELOW RECENT FOREST BURN SCARS...BUT MAINLY THE WHITEWATER BALDY SCAR. BY TUESDAY OR WEDNESDAY AND ONWARD NEXT WEEK...THERE MAY BE A MORE SIGNIFICANT INCREASE IN SHOWERS AND STORMS ACROSS PORTIONS OF CENTRAL NEW MEXICO. ACTIVITY WILL ALSO CONTINUE ACROSS THE WEST WITH THE ATTENDANT INCREASED RISK OF HIGH FLOWS OR LOCALIZED FLASH FLOODING OF SMALL STREAMS AND ARROYOS IN THE VICINITY OF RECENT BURN SCARS FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... TO REPORT FLASH FLOODING...CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. SELECT THE STORM REPORT LINK ON THE NATIONAL WEATHER SERVICE WEBSITE...WWW.WEATHER.GOV/ABQ...OR CALL US AT 888.386.7637. 43
In the hours before
Special weather statement, Jul 21, 3:21 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT SAT JUL 21 2012
NMZ503-212200-
FAR NORTHWEST HIGHLANDS-
321 PM MDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN SAN JUAN AND
NORTHWESTERN RIO ARRIBA COUNTIES THROUGH 400 PM MDT...
AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED 15 MILES EAST OF NAVAJO LAKE STATE
PARK...OR ABOUT 17 MILES EAST OF NAVAJO DAM...MOVING NORTHWEST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...NAVAJO LAKE STATE PARK.
&&
LAT...LON 3700 10713 3674 10726 3684 10760 3701 10754
3701 10714
TIME...MOT...LOC 2119Z 121DEG 15KT 3689 10732
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:14 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 91 min |
| Jul 21, 2:27 PM MDT | Areal Flood Advisory | ABQ | Catron | 78 min |
| Jul 21, 2:58 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 92 min |
| Jul 21, 3:14 PM MDT | Areal Flood Advisory | ABQ | Catron | 91 min |
| Jul 21, 4:54 PM MDT | Areal Flood Advisory | ABQ | San Juan | 81 min |
| Jul 21, 5:16 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 89 min |
| Jul 21, 5:29 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 91 min |
Nearby
Flash Flood Warnings in New Mexico, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.